# SDR CA971016006

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Wing Tip Brake
- Condition: Control Lock
- Location: Nr 2 Slat Sys
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH FLIGHT CONTROL LOCKED, WING TIP BRAKES ON. SLAT NR2 SYSTEM FAULT ON. WING TIP BRAKES RESET, SYSTEM CHECKED SERVICEABLE.
